


default search action
"Mixed discontinuous Galerkin approximation of the elasticity eigenproblem."
Felipe Lepe et al. (2019)
- Felipe Lepe

, Salim Meddahi, David Mora
, Rodolfo Rodríguez
:
Mixed discontinuous Galerkin approximation of the elasticity eigenproblem. Numerische Mathematik 142(3): 749-786 (2019)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













